# SDR ASAA2013020593982

- Difficulty date: February 5, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 694754219
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD UPPER FIXED T/E SUPPORT ANGLE CRACKED.  ACFT GROUNDED.  R & R SUPPORT ANGLE IAW SRM 51-40-02.
